Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


PLEASE HELP ME
Jun 10, 2004

Hi there,29 female hiv+for 10 years,started meds about 6 years ago and the lypo showed up imm with the crixivan, then switched to kaletra ,then took ziagen that gave me hard rash i was in life dangoures, now my dr. took ff the zerit and gave me instead viread, i also takes stockrin and videx that's all i can take due to the mutation of the virus ... my cd4is over 800 and vl>25. the thing is i am suffering from hard lipo, very hard ! huge belly and skiny legs, will i ever get to see improvment? will i ever be able to gain weight in the legs and eliminate this horrible belly? i am in dipress and have no passion for life.

Response from Dr. Moyle

I think that you are now on a good combination which should set you up for recovering a better shape. Unfortunately, how long it will take for the changes to you combination to lead to visible improvements is hard to guess but it may be several years. Careful attention to diet and exrecise will also help. It sound like it may be worthwhile investigating two additional things: Firstly, if there are any plastic surgery interventions which you can access to improve yor facial appearance and secondly whether any counselling or psycholocical intervention to support you while waiting for improvements to occur. Please discuss this with you Doctor.

Finally, your doctor should do some routine hormone tests to check that there is nothing else happening to may be affecting your body shape, thinks like diabetes, thyroid probems etc

I hope this helps

Kind regards

Graeme Moyle


Previous
Facial Wasting
Next
answer me soon please

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement